MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number AA4203TL
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Silicone ultraviolet-absorbing posterior chamber single piece foldable intraocular lens (elastic®) with toric optic.Work order search: no similar claims were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter stated that aa4203tl, 17.5se/2.0 diopter, silicone single piece intraocular lens was implanted on (b)(6) 2016.It was explanted during the same surgery due to a tear in the lens.The backup lens was implanted with no issues.There was no reported enlargement of the incision and no patient injury.The reporter stated that the nurse felt like the doctor tore the lens when he was pushing it out of the injector and the cause was user error.

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6613239
Report Number2023826-2017-00933
Device Sequence Number18956345
Product Code HQL
UDI-Device Identifier00841542100700
UDI-Public(01)00841542100700(17)170630
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P880091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2017
Device Model NumberAA4203TL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR